# SDR DALA2016062304878

- Difficulty date: May 31, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LOWER SKIN AT LT WING OTBD FLAP MID GUIDE VANE.  CUT NEW WAS DONE AND DAMAGE WAS FOUND ON INTERNAL STRUCTURE THEREFORE IT IS OUT LIMITS IAW SRM 51-70-2D, PAR 6A AND SRM 57-03D, PAR 11.   MID VANE WAS REPLACED.
